Reply to comment on 'A comparative fuzzy logic approach to runoff coefficient and runoff estimation' by Tommy S. W. Wong


Sen Z.

HYDROLOGICAL PROCESSES, vol.20, no.18, pp.3991, 2006 (SCI-Expanded) identifier

  • Publication Type: Article / Editorial Material
  • Volume: 20 Issue: 18
  • Publication Date: 2006
  • Doi Number: 10.1002/hyp.6565
  • Journal Name: HYDROLOGICAL PROCESSES
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.3991
  • Istanbul Technical University Affiliated: No